Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the operational calculus for groups of operators


Author: Shmuel Kantorovitz
Journal: Proc. Amer. Math. Soc. 26 (1970), 603-608
MSC: Primary 47.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0271768-3
MathSciNet review: 0271768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some compactness properties of the natural operational calculus for groups of operators.


References [Enhancements On Off] (What's this?)

  • [1] N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 21 #3616. MR 0104865 (21:3616)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 19, 664. MR 0089373 (19:664d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0271768-3
Keywords: Group of operators, operational calculus, compact operator, compactly imbedded, regular vectors, spectral operator, quasi-nilpotent operator
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society